# SDR 95ZZZX5858

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: State of Illinois DOT Division of Aeronautics, repair station LX5R031N
- Aircraft: N981LL
- Make and model: Beech 200BEECH
- Aircraft serial: BB602
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Gauge
- Part number: P500
- Condition: Failed
- Location: Accum Press
- Part time: 371 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS GAUGE IS PART OF STC-SA4378WP.  AVIADESIGN, INC., HYDRAULIC LANDING GEAR RETRACTION SYSTEM.  GAUGE FAILED INTERNALLY - CONNECTING ARM EYELET BROKE OFF CAUSING NEEDLE TO SPRING LOAD TO MAXIMUM INDICATION.  SUBMITTER RECOMMENDS A BETTER QUALITY GAUGE BE USED IN SYSTEM.
